# SDR CALA2025070706236

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 92,053 hours, 14,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS UNA RMED LIGHT INOP FOUND EMERGENCY UNARMED LIGHT ANNUNCIATOR STUCK IN PLACE. PULLED OUT SLIGHTLY AND LIGHT CAME OUT IN PIECES. MOUNTING SLEEVE INTACT BUT NEW KORRY SWITCH REQUIRED. REMOVED AND REPLACED EMERGENCY LIGHT UNARMED ANNUNCIATOR IN REFERENCE TO AMM 33-13-00. OPS CHECK GOOD. OK FOR SERVICE.
